# SDR WTAA960046

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reducing Valve
- Part number: AC66868
- Condition: Failed
- Location: Lt/Rt Brake Sys
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FAT - WHEN TOE BRAKES APPLIED, NO BRAKE PRESSURE INCREASE ON LT OR RT GAUGE NOTED DURING BRAKE TEST PRIOR TO LANDING.  THREE TO FIVE SECOND DELAY IN BRAKE ACTIVATION NOTED FOLLOWING BRAKE PEDAL APPLICATION.  MAINTENANCE REPLACED BRAKE REDUCING VALVE.  BRAKE SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
